# SDR IPXA2021062570957

- Difficulty date: May 29, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING UPPER T/E PANEL IS BULGED AT REAR SPAR & APPROX. XORS 813.REPAIRED CORRODED RT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 769.25 AND XORS 826 IAW VT-SAA EA 011-5710-01-A9193 REV. IR AND UPS EO MD11-5710-80793-A. (MINOR)
